I have recently started using duromine for about 8 days now.my period was due around the 23/25.it has been almost a week and nothing yet( I have taken a pregnancy test & it was negative).prior to this I had stopped taking contraceptives about 6 months ago.can duromine affect my monthly menstrual cycle?or could I be pregnant?and how long should I wait before consulting a doctor.
Welcome to ehealthforum,
There are no scientific studies on the interactions between Phentermine (main ingredient of your Duromine) and oral contraceptive pills. However, these can reduce the effectiveness of the oral contraceptive pills and affect hormonal changes in your body that might cause changes in period pattern. The medication acts on your central nervous system, so it is also likely to affect the Hypothalmic-pituitary-ovarian axis hormones and their interactions (that control periods and menstrual cycles along with other hormone producing glands in body). Do not take the pills without consent of your doctor. Discuss in detail with your doctor/healthcare provider about continuation of Duromine. Visit your doctor/gynecologist at the earliest. Be in regular follow-up with your doctor.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.